# SDR AALA202108207016

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N802NN
- Make and model: Boeing 737823
- Aircraft serial: 31073
- Aircraft time: 35,325 hours, 14,474 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN VERTICAL STIFFENER OF LH HORIZONTAL STABILIZER RIB AT STA 101.9, 18.0 IN AFT OF FRONT SPAR, MEASURING L=0.5 IN, W=0.003 IN, D=0.05 IN. ACCOMPLISHED PERMANENT REINFORCING DOUBLER REPAIR IAW SRM 55-10-09-2R-4.
